# SDR CALA2025072907030

- Difficulty date: July 9, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 76,846 hours, 28,604 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 141A0634
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT FLOOR STRUCTURE BETWEEN BS 250-260 LBL 17 TO RBL3 HAS DENT AT MULTIPLE PLACES. REMOVED 2 EACH DAMAGED AREAS BETWEEN STA 250 TO 260 LBL2 AND LBL13 IAW SRM 53-10-51-2R-2, REPAIR 2 SECTION 41 FLOOR WEB FIG 203. INSTALLED REPAIR DOUBLER BETWEEN BS 250 TO 260 BL0 TO LBL17 IAW SRM 51-40-02-0G-0. DENTS @ LBL13 AND LBL2 FOUND SHARP GOUGES, OUT OF LIMITS, FOUND AREAS BETWEEN LBL 2 TO RBL 3, NO DAMAGED NOTED, ROUGH PAINT AREAS, NO MATERIAL LOSS NOTED, IAW SRM 53-10-51-1A-1 ALLOWABLE DAMAGE - SECTION 41 FLOOR STRUCTURE STEP 4J. LBL2 TO RBL3 Y=0.090" W=3.80" W/Y=40 IAW B737-800 SRM 53-10-51-1A-1 FIG 105 SHEET 2(D).
